# SDR SWAA2018052222155

- Difficulty date: May 8, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 5 BEAM IN THE RADIUS CRACKED.  REPAIRED R1 DOOR IAW MM.
